Shout out your big announcement here!

GoodSense Extra Strength Pain Relief Fever Reducer Caplets 500Mg 24ct (24 Pack)

Description

GoodSense Extra Strength, Pain Relief Fever Reducer, Caplets 500Mg 24 Count (Pack Of 24) Good sense migraine formula caplets, For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare to the active ingredient in Extra Strength Tylenol Caplets. 

About this item

  • ACTIVE INGREDIENTS: GoodSense Migraine Relief contains acetaminophen 250 mg, aspirin 250 mg (NSAID), and caffeine 65 mg; compare to the active ingredients in Excedrin Migraine
  • MIGRAINE PAIN: The pain of migraine headaches can disrupt your lifestyle; GoodSense Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy
  • COATED CAPLETS treat migraine headache pain; caplets are capsule-shaped tablets
  • FOR ADULTS: GoodSense Migraine Relief caplets treat migraine headaches in adults; use a 2-caplet dose for migraine pain relief; under 18 years of age, ask a doctor
  • GLUTEN FREE: This migraine relief medicine is gluten free.

Ingredients

Active ingredients (in each caplet): Acetaminophen 250 mg; Aspirin 250 mg (NSAID*); Caffeine 65 mg. *nonsteroidal anti-inflammatory drug. Inactive ingredients: carnauba wax, crospovidone, FD&C blue #1 aluminum lake, hypromellose, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, saccharin sodium, stearic acid, titanium dioxide.

Product form

SKU: C-48462 (Q-24)
Barcode: 50301130484629

$50.98

    1 in stock

        Description

        GoodSense Extra Strength, Pain Relief Fever Reducer, Caplets 500Mg 24 Count (Pack Of 24) Good sense migraine formula caplets, For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare to the active ingredient in Extra Strength Tylenol Caplets. 

        About this item

        • ACTIVE INGREDIENTS: GoodSense Migraine Relief contains acetaminophen 250 mg, aspirin 250 mg (NSAID), and caffeine 65 mg; compare to the active ingredients in Excedrin Migraine
        • MIGRAINE PAIN: The pain of migraine headaches can disrupt your lifestyle; GoodSense Migraine Relief caplets help to treat migraine pain so you can get back to doing what you enjoy
        • COATED CAPLETS treat migraine headache pain; caplets are capsule-shaped tablets
        • FOR ADULTS: GoodSense Migraine Relief caplets treat migraine headaches in adults; use a 2-caplet dose for migraine pain relief; under 18 years of age, ask a doctor
        • GLUTEN FREE: This migraine relief medicine is gluten free.

        Ingredients

        Active ingredients (in each caplet): Acetaminophen 250 mg; Aspirin 250 mg (NSAID*); Caffeine 65 mg. *nonsteroidal anti-inflammatory drug. Inactive ingredients: carnauba wax, crospovidone, FD&C blue #1 aluminum lake, hypromellose, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, saccharin sodium, stearic acid, titanium dioxide.

        Reviews

        panrelt pain relief tablets

        GoodSense Extra Strength Pain Relief Fever Reducer Caplets 500Mg 24ct (24 Pack)

        0 out of 5 stars

        This product has no reviews yet

        Recently viewed products

        Login

        Forgot your password?

        Don't have an account yet?
        Create account